Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Muscle pain, not able to walk, numbness in legs. Taking Telma. Panic attack?

Hi, My father in law is 63yrs old, 53kg having high BP and Diabetic too, he does have triglycerin issue also bu tin control. Now from last 2 weeks he was feeling weak and when we took him to heart spl. on 24/9, Doc. said he is absolutely ok just panicking and adviced with Telma H -40mg, Alphadopa- 250mg, Ecosprin- 75mg Roseday- 10mg. After having those he had severe muscle ache and numbness in legs for which we again took him to the same dr. on 28/9. He was not able to walk only without support. Dr. said it is a panic attack. He stopped Roseday- 10mg and adviced to hav preper food with fruits like guava, banna and cucumber. But today also he is not recovering, severe ache is there not at all able to walk. We re really worried. Can u please suggest what can be the case and what should we do now. Can this sort of issues happen in Panic attact? We re really worried. Please suggest Dr.( His BP is normal now)
Asked On : Wed, 3 Oct 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
If as you say your doctor has said OK, there may not be a new thing. The doctor has correctly considered the statin (Roseday) side effects and has stopped it. If the muscle pain continues, he may ask for tests - enzymes like CK, urine for bllod products, sodium, potassium (may fall from H of Telma-H) etc to evaluate.
Numbness may also be from nerve affected by Diabetes
Panic can contribute - but it is wiser to investigate - especially if the problem persists
Good luck
Answered: Thu, 4 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor